On the structure of the homotopy Lie algebra of a local ring
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), 3 p.
@incollection{AST_1984__113-114__153_0,
     author = {Avramov, Luchezar L. and Halperin, Stephen},
     title = {On the structure of the homotopy Lie algebra of a local ring},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0557.13009},
     mrnumber = {749050},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__153_0/}
}
Avramov, Luchezar L.; Halperin, Stephen. On the structure of the homotopy Lie algebra of a local ring, dans Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), 3 p. http://www.numdam.org/item/AST_1984__113-114__153_0/

[1] L. L. Avramov, Free Lie subalgebras of the cohomology of local rings, Trans. Amer. Math. Soc. 270 (1982), 589-608. | Article | MR 645332 | Zbl 0516.13022

[2] L. L. Avramov, Differential graded models for local rings, RIMS Symposium on Commutative Algebra and Algebraic Geometry, RIMS Kokuyroku 446, 80-88, Kyoto University, 1981. | Zbl 0509.13010

[3] L. L. Avramov, Local algebra and rational homotopy, these Proceedings. | Zbl 0552.13003

[4] Y. Felix, S. Halperin - Rational LS category and its applications, Transactions of A.M.S., Vol. 273, n° 1 (1982) p. 1-37. | Article | MR 664027 | Zbl 0508.55004

[5] Y. Félix, S. Halperin, J. C. Thomas - The homotopy Lie algebra for finite complexes, Publications Mathématiques de l'I.H.E.S. n° 56 (1982) p. 387-410. | EuDML 103987 | MR 686046 | Zbl 0504.55005

[6] Y. Félix, J. C. Thomas - The radius of convergence of Poincaré series of loop spaces, Inventiones mathematicae, Vol. 68, fasc. 2 (1982) p. 257-274. | Article | EuDML 142935 | MR 666163 | Zbl 0476.55016

[7] T. H. Gulliksen, A homological characterization of local complete intersections, Comp. Math. 23 (1971), 251-255. | EuDML 89087 | MR 301008 | Zbl 0218.13028

[8] T. H. Gulliksen and G. Levin, Homology of local rings, Queen's papers in Pure and Appl. Math. 20, Kingston, Ont., 1969. | MR 262227 | Zbl 0208.30304